# SDR JGVR20250306002

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE RH UPPER WING SKIN, JUST AFT OF THE LEADING EDGE AND OUTBOARD OF THE WING WALK, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS.
